MathSciNet Relay Station
MathSciNet bibliographic data
MR769785 11R29 (11D85)
Bateman, Paul T.; Grosswald, Emil Positive integers expressible as a sum of three squares in essentially only one way. J. Number Theory 19 (1984), no. 3, 301–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement